جۆری توێژینه‌وه‌: Original Article

نوسه‌ران

1 Department of Mathematics, College of Science, University of Sulaimani, Sulaimani, Kurdistan Region, Iraq

2 Department of Mathematics, Faculty of Science and Education Sciences, University of Sulaimani, Sulaimani, Kurdistan-Iraq

3 Department of Mathematics, College of Education, University of Al-Mustansiriya, Bagdad, Iraq

پوخته‌

In this paper, based on
-level converges some important results on
fuzzy series of generalized rectangular valued bounded closed complex
complement normalized fuzzy numbers are proved.

وشه‌ بنچینه‌ییه‌كان

 

[1]       J. J. Buckley and Y. Qu, Fuzzy complex analysis I: Differentiation II: Integration, Fuzzy Sets and Systems 41 (1991) 269–284, 49 (1992) 171–179.

[2]       J. J. Buckley, Fuzzy complex numbers, Fuzzy Sets and Systems 33 (1989) 333–345.

[3]       Q. P. Cai, The continuity of complex fuzzy function, Adv. in Int. and Soft Computing 62 (2009) 695-704.

[4]       S. S. L. Chang, L. A. Zadeh, Fuzzy mappings and control, IEEE Trans. Syst., Man and Cyber., SMC-2, (1972) 30-34.

[5]       D. Dubois, and H. Prade, Towards fuzzy differential calculus, Part 1: Integration of fuzzy mappings Part 2: Integration on fuzzy intervals Part 3: Differentiation, FSS 8 (1982) 1-17, 105-116, 225-233.

[6]       X. Fu, Q. Shen, fuzzy complex numbers and their application for classifiers performance evaluation,  Pattern Recognition 44 (2011) 1403-1417.

[7]       Z. Guangquan, Fuzzy limit theory of Fuzzy complex numbers, Fuzzy Sets and Systems 46 (1992) 227–235.

[8]       W. Guijun, Y. Shumin, The convergence of fuzzy complex valued series, BUSEFAL, 69 (1997) 156–162.

[9]       M. Ha, W. Pedrycz, L. Zheng, The theoretical fundamentals of learning theory based on fuzzy complex random samples, Fuzzy Sets and Systems 160 (2009) 2429-2441.

[10]     A. K. Jabbar, M. A. Al-Khafagi, and P. O. Sabir, On Fuzzy Complex Sequences, Journal of University of Duhok, vol 16 (2013).

[11]     S. Ma, D. Peng, The fixed point of fuzzy complex number valued mapping AMS 1 (2007) 739-747

[12]     D. Qiu, L. Shu, Notes on “On the restudy of fuzzy complex analysis: Part I and Part II”, Fuzzy Sets and Systems 159 (2008) 2185–2189. 

[13]     J. Qiu, C. Wu, and F. Li, On the restudy of fuzzy complex analysis: Part I. The sequence and series of fuzzy complex numbers and their convergences, Fuzzy Sets and Systems 115 (2000) 445–450.

[14]     J. Qiu, C. Wu, and F. Li, On the restudy of fuzzy complex analysis: Part II. The continuity and differentiation of fuzzy complex functions, Fuzzy Sets and Systems 120 (2001) 517–521.

[15]     J. Qiu, C. Wu, Some remarks for fuzzy complex analysis, Fuzzy Sets and Systems 106 (1999) 231–238.

[16]     P. O. Sabir, A. K. Jabbar, M.A. Al-khafagy, The continuity and differentiation of complex fuzzy functions for new fuzzy quantities, Asian Transactions on Science and Technology, Issue 4 (2) (2012), 1-11.

[17]     C. Song, S. Ma, An information algorithm based on segeno fuzzy complex valued integral, Journal of computational Systems 6 (2011) 2166-2171.

[18]     G. Wang, X. Li, Generalized Lebesgue integrals of fuzzy complex valued functions, Fuzzy Sets and Systems 127 (2002) 363–370.

[19]     E. A. Youness, I. M. Mekawy, A study on fuzzy complex linear programming problems, Int. J. Contemp. Math. Sciences 7 (2012) 897-908.

[20]     L. A. Zadeh, Fuzzy sets, Inform. & Control 8 (1965) 338–353.

[21]     L. A. Zadeh, The Concept of a Linguistic Variable and its Application to Approximate Reasoning. Memorandum ERL-M 411, Berkeley, Ca., (1973).

[22]     L. A. Zadeh, The concept of a linguistic variable and its application to approximate reasoning (I), (II), and (III), Inf. Sci. 8 (1975) 199–249, 301–357, 9 (1975) 43–80.

[23]     Z. Zhang, J. Tian, Structure risk minimization principle based on complex fuzzy random samples, J. of Inf. and Computing Science 5 (2010) 19-40.

[24]     L. F. Zheng, M. H. Ha, Further discussions on rectangular fuzzy complex numbers, doi: 10.1109/ICMLC.2009.521 2339